It is currently Tue Aug 22, 2017 1:02 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Jul 09, 2015 6:27 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 09, 2015 6:18 pm
Posts: 3
My biggest issue with sub is :when" to take it... I know its ideal to wait 24 plus hours however, last try at about 13 hours I had such stomach pain and anxiety ( without the sweating , well sever sweating) that waiting another day to take a sub proved to be impossible

So if scoreing about a 20 on the scale even if under 24 hours is it wise to do, hate to make siutation worse.

Also my main issue is the painfull stomach issues not the diahreea , but the cramp and vomitting is what is mkaing me fail .

Any help would be amazing... Thank you SO much ( New to the forum so if I went against anything let me know , not my idea to ruffle feathers just need some help)

Augie


Top
 Profile  
 
PostPosted: Fri Jul 10, 2015 12:50 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4137
You could definitely break up your dose into 2 or more doses. This is usually most helpful for people who are dosing for chronic pain, but you could also do it to keep yourself from withdrawing during the day.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Fri Jul 10, 2015 1:07 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 09, 2015 6:18 pm
Posts: 3
Apologize if I was misleading.. I am on suboxone for withdraws not pain.. Was always told to wait a minimum of 24 hours however it seems my withdraw symptons escalate much faster than previous stents.

After about 12 hours ( usually when waking up the next day around 6am) stomach cramps and anixety through roof... Scared to take the sub too early however on the other hand with the withdraw symptoms rather sever does time really matter?


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jul 11, 2015 2:22 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Augie,

Are you inducting...starting Suboxone for the first time? That is when you need to wait until you are in moderate withdrawal before taking. Otherwise, if you have already inducted and are just waiting 24 hours for your next dose, it sounds like you *might* have too low of a dose. This is definitely something you should speak to your doctor about.

Thanks,
Morphing


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group